# SDR FDEA202509241790

- Difficulty date: September 24, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 101,045 hours, 24,018 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00193
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FRAME STATION 1721 LONGERON 12LT, DENTED. EXISTING REPAIR ANGLE WITH  DENT REMOVED IAW SRM 51-33-01-0G AND REPAIR CARRIED OUT IAW SRM 53-  00-07-2R FIGURE 201 REPAIR 2. REPETITIVE INSPECTIONS REQUIRED - INITIAL AT 14,500 CYCLES   AND REPETITIVE INSPECTION AT 9,500 CYCLES TO BE CARRIED OUT AS PER MD-11 SRM 53-00-07-  2R TABLE 201 REPAIR 2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
